Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/12762
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Renormalization and chiral symmetry breaking in quenched QED in arbitrary covariant gauges
Author: Hawes, F.
Williams, A.
Roberts, C.
Citation: Physical Review D: Particles, Fields, Gravitation and Cosmology, 1996; 54(8):5361-5372
Publisher: American Physical Society
Issue Date: 1996
ISSN: 0556-2821
1550-2368
Statement of
Responsibility: 
Frederick T. Hawes, Anthony G. Williams, Craig D. Roberts
Abstract: We extend a previous Landau-gauge study of subtractive renormalization of the fermion propagator Dyson-Schwinger equation in strong-coupling, quenched four-dimensional QED to arbitrary covariant gauges. We use the fermion-photon proper vertex proposed by Curtis and Pennington with an additional correction term included to compensate for the small gauge dependence induced by the ultraviolet regulator. We discuss the chiral limit and the onset of dynamical chiral symmetry breaking in the presence of nonperturbative renormalization. We extract the critical coupling in several different gauges and find evidence of a small residual gauge dependence in this quantity.
Rights: © 1996 American Physical Society
DOI: 10.1103/PhysRevD.54.5361
Published version: http://dx.doi.org/10.1103/PhysRevD.54.5361
Appears in Collections:Aurora harvest 2
Physics publications

Files in This Item:
File Description SizeFormat 
hdl_12762.pdfPublished version206.4 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.